# SDR DALA1311556709

- Difficulty date: April 12, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 543
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 543 BETWEEN STRINGERS 26L AND 27L.  REPAIRED IAW SRM 53-00-01, REPAIR 7, FIG 201, PG 201.
